MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ITREL 4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ITREL 4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37703
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins).It was reported that since 2017-2018 they weren't experiencing pain that much, and so they tried not switching on their ins and it was working fine.Pt said they would only use the ins when they were having breakthrough pains, but it wasn't regular.Now, the pt had a surgery on their stomach, and they couldn't use their crutches because it would pull on their stomach, she then started having more breakthrough pains.Pt said for the past five months, when they turn on the ins, after about 30 minutes it will turn off again; pt later clarified that it is not always 30 minutes, but sometimes shorter or longer.Tech services recommended keeping a log of all the times that the ins was turned on and when the pt sees it turn off and to follow up with their healthcare provider and their medtronic representative.The issue was not resolved.The patient was redirected to their healthcare provider to further address the issue.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ITREL 4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12790398
Report Number3004209178-2021-16800
Device Sequence Number17432238
Product Code LGW
UDI-Device Identifier00643169107793
UDI-Public00643169107793
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2015
Device Model Number37703
Device Catalogue Number37703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date11/10/2021
Date Device Manufactured05/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale